| Model Number |
Z9002 |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date 2014.Explant date: not applicable.To date the lens remains implanted.The device is not returning for evaluation as to date it remains implanted; therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a z9002 intraocular lens (iol) has opacified post implant.The opacification was first noted in 2014 but has worsened since then.A yag procedure was performed, but it was determined that the opacification was due to the iol not the bag.The opacification has continued to worsen; visual acuity is down to 20/60.Additional information received reported that the patient has experienced a loss of vision: bcva 20/25-1 (2014), bcva 20/60+1 (2019).There has been no patient injury and no intervention planned as of yet.Possible iol exchange is in discussion.The patient notes blurring with reading and driving, which significantly affects his daily activities.The iol remains implanted.No additional information was received.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.